# SDR REXA96032

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363PX
- Make and model: Saab 340B
- Aircraft serial: 340B260
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Cargo Compt
- Component: Fenwal, 72111211000
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO SMOKE WARNING.  CREW DECLARED EMERGENCY AND BLEW BOTTLE.  DEFERRED CARGO FIRE EXTINGUISHER SYSTEM.  REPLACED CARGO FIRE BOTTLE AND SQUIB.  DEFER CLEARED.  REPLACED AFT AND FWD CARGO SMOKE DETECTOR, CHECKS GOOD.  (M)
